Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Is diane 35 pills safe for not married woman ?

hi i take diane 35 pills for 2 months my ob gyne advice to take this for my pimples , im a single woman...its safe for me to take this? im worried ,because maybe i cann t pregnant if i want to have a baby someday.. And one more question, i stop diane 35 pills then my pimples came out again...can i continue this
Asked On : Thu, 16 Jun 2011
Answers:  3 Views:  510
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
hello hanna,
welcome to HCM
you have problems like hirsutism(hairs on face)?
if you have problems like hirsutism , acne then you can continue the drug
if you have only acne problem then its better to consult a dermatologist.
life style modification with drugs can cure acne.
take care
Answered: Thu, 16 Jun 2011
I find this answer helpful
  User's Response
hi welcome,
why you go for it?
try some alternative methods?
first of all i needed to know whether your skin is oily or not?
the better method to prevent more pimple is you have to wash the face with warm and cold water alternatively, twice in a day, 1/2 hour morning and same at evening.
after the apply of this wash you can apply crushed tomato in apaste form over the face .
this will clean you face.
try for one week you will get the result.
thanking you
Answered: Thu, 16 Jun 2011
Dermatologist Dr. Bharat Chawda's  Response
Welcome To HealthcareMagic forum,

Hanna let me first answers your first question regarding pregnancy.
Diane 35 is a low dose oral contraceptive pill ,so while you are on that ,there is very little chance that you may become pregnant.And as soon as you leave this tablet you can conceive when ever you want provided your hormone level is normal. It is not that because you have taken this tablet you may not conceive in future.

Secondly regarding your pimples ,if your pimples are because of hormonal reasons i.e. if your periods are irregular and you have poly-cystic ovary disease(PCOD) ,then the results would be good . Diane 35 has good results on hormonal acne.

But if you have pimples due to other reasons or if you have normal hormone profile ,then the results might nit be good.In-fact then there is no point taking this tablet.
In females pimples can because of various other reasons and that also need to be seen.
I would suggest you to consult a dermatologist for this who would consider all aspects and treat accordingly.A gynecologist is not skin specialist so she/he may see only tackle your hormones (if at all raised) .So there can be a relapse after stopping the tablet if the cause is different. In case of hormonal acne ,diane can be continued for long ,but under supervision of the doctor.

I hope this answers your question,in case you have any further questions ,kindly write back to us.

Dr.Bharat chawda

Answered: Thu, 16 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor